Are you drinking plenty of fluids? Make sure to stay well hydrated. I have never been on Suboxone but im sure someone will be along who has, or you might be able to google your symptom? Anyways i know dehydration can cause dark urine, thats usually one of the first signs.
Never to me but my best friend takes sub and her urine is very dark yellow. She never said anything about an odor. Maybe try to drink a lot of water. Leave the coffee and soda alone.
Yeah I am guilty of not drinking much water. I have never drank more than 36 oz in a week my whole life! I am gonna look it up and see if I should be concerned.
Hey I have been on suboxfilm for like ever and have been through the ringer with opiate addiction for the last 8 to 10 years and have been on and off suboxone the whole time I'm a cronic relapser and it's not perks anymore and has not been for the last five years at times I have been a full blown heroin addict hopefully never again. Although this time is the first time in my life that since I stopped using I have no reservations to get high as I always have had in the past which is fukin great. Anyway back to my reason for this post my urine also has gotten noticeably darker with a weird odor as well, though I am 99% sure I don't have hep C it is a symptom. The other thing is this has only happened since I've been on the suboxone films not the sublingual tabs which by the way to everyone out there are defiantly stronger than the tabs for sure it's a proven fact. At times in my life I have been on up to three eight mg tabs per day but now when I started the films I was prescribed sixteen mgs per day coming out of rehab on the tabs but for some reason the films made me all kinds of sick one day and the next feel like it was not enough but, people it was entirely too much I now take two to three mgs per day I say this because I cut the eights in to quarters or thirds depending on how I'm feeling. here's the thing folks I have realized with this drug, that our screwed up fuked up brains don't allow us to see but now I am convinced, remember since this drug has been on the market I have been on it in other words this is def not my first rodeo with it I've been on the bup shot had the goober man pellet put in my arm Everything out there to kick dope, and it's something I realized on my last run wackin two buns of Camden, NJ dope which is the best dope in country fo sure every day i had money for a year and a half straight three words with suboxone that can change your life it did mine LESS IS MORE!!!! With it the less you take the better you feel no matter what. And when you are withdrawing as well, at that point when your receptors are absolutely screaming crying for you to do anything, take a quarter sub or half an eight mg at most and I gaurenfuckentee that you will feel better than if you take an eight or more believe me people I love you all and only speak out from experience which is something our Docs don't have they have book smarts not street smarts and the simple fact is they have never taken it EVER!!! just try taking less peps and I bet ya a sleeve ya feel better! JJ bout da sleeve.. So back to My question is anyone else, who is currently on the FILMS experiencing the weird urine and if so are you always thirsty and finding it hard to get to sleep and it a little hard to get up in the morning, also having a headache when you wake up until you get that sub in you cause I am with a little bit of a lack of an appetite but when I start eating can eat the whole fridge. If any one else on the films that has been feeling this way please leave a comment not a book like me lol sorry bout that guess I had a lot to get off my chest and to let you all know I say a prayer for all of us every night I hope you will too peace out jnugget!!!
Im on methadone and i have noticed the same problem but been to embarresed to say anything, ive been told it could be something to do with the kidney's or could be due to not enough water intake n not being hydrated anough?
have you got pain around your kidney area or anything???
I talked to a friend that was on Suboxone the same time I was and her urine wasn't dark but it had a funny smell to it. I guess the dark urine was due to me not drinking enough water and the smell must have been the Suboxone. If I was you I would ask your Dr though just to be on the safe side!! After I stopped taking Sub's I started having some problems with what the Dr thought was my kidneys. My magnesium and potassium would drop really low and I would end up in the ER and had to get IV's of both. Kidney tests were fine so not sure of the cause for them to drop like that, but whatever it was went away as fast as it came on